Saturday, August 19, 2006

Was that the pill or a Peanut?

I wish I knew enough about clomid to know if the symptoms I'm having are drug-related or not. I've heard that it amplifies any and all forms of PMS, sneaky little pill that it is, so I'm assuming it can also masquerade as a pregnancy too.

Fantastic. Because evidently the process isn't torturous enough without throwing in decoys.

Harumph.

7 comments:

Kim said...

Not that this means a whole lot (and I've not taken the drug, so take this with a grain of salt - but the PDRHealth website lists the Clomid side effects as:
- abdominal discomfort
- enlargement of the ovaries
- hot "flushes"

So. I just thought I'd offer that up. Because I am a nerd who likes to look up drug info. That might be useless.

(Also, coming out of lurkdom to say I really love your blog. I check it everyday.)

Erin said...

I'm hoping peanut as I'm sure you are too. I know nothing of the clomid so I can't really help you out there.

kate said...

I'm hoping peanut!

I, personally, start to feel every d**n early pg symptom in the book as soon as it occurs to my mind that i might possibly be pg. Whether i am actually pg or not. So i have learned not to believe any of these symptoms....

Denise said...

I'm hoping peanut too!

Lisa P. said...

I'm obviously hoping Peanut!

And, if it seems like I'm appearing back out of nowhere it's because Bloglines apparently stopped feeding your blog a while ago and I didn't notice. I'm sorry to hear about the results on the HSG and will go check out those comments to see if my next question has already been answered. (((Hugs)))

Sarah said...

I'm too obsessive now to feel like i can trust anything as a symptom of anything (O, pg, etc).

Any news on the peanut vs. pill???

Bronwyn said...

I'm rooting for peanut, too! It does suck that Clomid does produce a lot of ambiguous symptoms (I got them all -- moodiness, bloating, hot flashes). Sending you tons of positive vibes!